Alert archive / Ohio / Tornado Warnings in 2024
Tornado Warning 76, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Sep 24, 2024, 4:47 PM EDT for Preble County, Ohio. It was in force for 18 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2024, 4:47 PM EDT (20:47 UTC)
- Expired
- Sep 24, 2024, 5:05 PM EDT
- In force
- 18 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Preble County, OH
The radar
The Cincinnati radar (KILN), 75 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 4:47 PM EDT | TSTM WND DMG | 2 E Eaton, OH | Roofing off of a barn and other storm damage near the intersection of route 35 and Yost/Washington Twin Roads. |
| Sep 24, 4:47 PM EDT | TORNADO | 2 E Eaton, OH | EF0 tornado confirmed. Minor structure and tree damage. Estimated maximum wind speed up to 65 mph. Estimated track length 1.45 miles. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 24, 1:45 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
382
WFUS51 KILN 242047
TORILN
OHC135-242115-
/O.NEW.KILN.TO.W.0076.240924T2047Z-240924T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
447 PM EDT Tue Sep 24 2024
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northeastern Preble County in west central Ohio...
* Until 515 PM EDT.
* At 447 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Eaton, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Eaton, Lewisburg, West Alexandria, and Oklahoma.
This includes I-70 in Ohio between mile markers 13 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3988 8454 3978 8448 3978 8449 3971 8460
3976 8466
TIME...MOT...LOC 2047Z 227DEG 16KT 3975 8460
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Clark2 follow-up statements
260
WWUS51 KILN 242058
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
458 PM EDT Tue Sep 24 2024
OHC135-242115-
/O.CON.KILN.TO.W.0076.000000T0000Z-240924T2115Z/
Preble OH-
458 PM EDT Tue Sep 24 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR EAST
CENTRAL PREBLE COUNTY...
At 457 PM EDT, a severe thunderstorm capable of producing a tornado
was located over West Alexandria, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation. Funnel cloud spotted west of
Alexandria from trained spotter.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lewisburg.
This includes I-70 in Ohio near mile marker 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3986 8453 3978 8448 3978 8449 3976 8455
3978 8459
TIME...MOT...LOC 2057Z 227DEG 16KT 3978 8456
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Clark410
WWUS51 KILN 242105
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
505 PM EDT Tue Sep 24 2024
OHC135-242114-
/O.CAN.KILN.TO.W.0076.000000T0000Z-240924T2115Z/
Preble OH-
505 PM EDT Tue Sep 24 2024
...THE TORNADO WARNING FOR EAST CENTRAL PREBLE COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
&&
LAT...LON 3986 8453 3978 8448 3978 8449 3976 8455
3978 8459
TIME...MOT...LOC 2103Z 227DEG 16KT 3980 8453
$$
ClarkWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Sep 24, 3:10 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Sep 24, 3:10 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 310 PM EDT Tue Sep 24 2024 .SYNOPSIS... A wave of low pressure will bring showers and thunderstorms to the Ohio Valley today. An upper level low and remnants of Tropical Cyclone Helene provides chances of rainfall through the week and into the weekend. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Severe Update: Severe Thunderstorm Watch has been issued for a portion of the area until 8 pm. Over the last few hours, enough clearing has allowed for temperatures in northern Kentucky and southwest Ohio to climb into the upper 70s. As better synoptic lift arrives this afternoon, thunderstorms coverage is expected to continue increasing across the watch area, with the severe threat focused on the potential for damaging winds and large hail. Can't rule out a tornado or two where conditions come together to support it. This briefly occurred northeast of Louisville, KY, but the rotation did not persist. Outside the watch area, locations across eastern Indiana and west-central Ohio will still experience thunderstorms later this afternoon as the surface low pressure passes to the north. Still can't rule a tornado here, but overall storm coverage and severity is expected to be lower. East of the watch (Scioto Valley), convective intensity should decrease into the evening hours, likely reducing the potential for severe thunderstorms. Thunderstorms and rain are still forecast, and if needed, the watch will be extended farther east. Rest of tonight: As thunderstorms decrease in coverage this evening, low clouds and some fog potential become the main focus. The upper level trough digging southward out of the Midwest prevents the frontal boundary from moving through the area, keeping the area in moist southerly flow. Mid and upper level clouds increase within the divergent flow aloft, but closer to the Indiana and Ohio border, there will be a better chance for less cloud cover, helping fog to develop. Confidence is still quite low on if stratus will be the dominating feature. Across the Scioto Valley and northeast Kentucky, the better divergent flow and mid- level moisture advection overnight night supports rainfall mentions into the early morning hours. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Quite the complex upper level pattern throughout the short term and then eventually the long term periods with an elongated trough stretching southward from Canada all the way to the lower Mississippi Valley. A closed low in the middle Mississippi Valley provides constant mid and upper level moisture advection as it stalls Wednesday night. While overall rainfall amounts are expected to be light, there is a long duration of shower or light rain chances throughout the entire day, especially east of the I-75 corridor. A weak surface boundary moving slowly southeastward into eastern Indiana and western Ohio may spark a few showers into the area during the afternoon, but the boundary will dissolve as high pressure builds in across the lower Midwest Wednesday evening. By late Wednesday night, the combination of the now cut-off upper level low and Tropical Cyclone Helene results in a pressure pattern where a weak high pressure is positioned across the Great Lakes and Midwest with the low pressure to the south. Upper level diffluent flow still persists over southeast portions of the area primarily along and south of the I-71 corridor. As a result, mentions for rain persist, but overall rainfall amounts remain light. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Our region will be wedged between two mid level closed lows on Thursday. One will be spinning over the lower Mississippi River Valley while the other low will be pivoting east across southeast Canada and New England. Clouds and a chance of showers will persist, with the highest PoPs along and south of the Ohio River. Highs will range from the mid 70s to the lower 80s. The track of Helene is coming into better focus, which it has now shifted more east into the middle Ohio Valley than the previous track which was more west into Missouri. That brings the remnants across our area Thursday night into Friday, with the system weakening and becoming absorbed into the mid level closed low to our southwest Friday night. This should bring a good chance of needed rain to our drought stricken region. Temperatures will be warm at night, in the 60s, with highs on Friday in the mid 70s to the lower 80s. Winds will be gusty on Friday, 25 mph to 25 mph due to a tightening pressure gradient. For the upcoming weekend, a chance of showers/slight chance of thunderstorms, will continue as the center of the mid level closed low slowly meanders east across the Ohio Valley. Temperatures will be persistent, lows in the 60s, and highs in the mid 70s to the lower 80s. The mid level closed low is forecast to be pushed east by Monday/Tuesday as another large scale mid level trough digs southeast into the Great Lakes. Chance of rain will be lower as the first low moves away. Temperatures will cool some. Lows in the upper 50s to the lower 60s will be followed by highs in the lower to mid 70s. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Thunderstorm activity lull early this afternoon, but development is already beginning again across southern & western Indiana as well as western Kentucky. This activity will quickly move northeast, impacting CVG/LUK first, then ILN. DAY may see additional development moving east out of Indiana in the next few hours. Maintained TEMPOs for all sites, including CMH/LCK with a later arrival time there. This thunderstorm activity decreases in coverage quickly this evening, with a few remnant showers around after 00Z. During the overnight, low level clouds are forecast to develop, as well as pocket of fog. IFR/MVFR forecast as all sites, with timing adjusted slight faster (~07 to 08Z) from previous forecast. Conditions gradually improve between 14Z and 18Z Wednesday. OUTLOOK...MVFR ceilings possible Wednesday night. Wind gusts between 30 to 35 mph possible Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...McGinnis NEAR TERM...McGinnis SHORT TERM...McGinnis LONG TERM...Hickman AVIATION...McGinnis
Hazardous weather outlook, Sep 24, 3:02 AM EDT, 13 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 302 AM EDT Tue Sep 24 2024 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-251000- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 302 AM EDT Tue Sep 24 2024 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Today and tonight. A few severe thunderstorms are possible this afternoon and evening. The main threat will be damaging winds. In addition, a tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 24, 2:48 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Wilmington OH
248 PM EDT Tue Sep 24 2024
INZ075-080-KYZ089>093-OHZ070-071-077-078-241930-
Switzerland IN-Ohio IN-Boone KY-Carroll KY-Kenton KY-Campbell KY-
Gallatin KY-Hamilton OH-Clermont OH-Warren OH-Butler OH-
248 PM EDT Tue Sep 24 2024
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF OHIO...SWITZERLAND...
EASTERN CARROLL...KENTON...NORTHERN CAMPBELL...BOONE...GALLATIN...
HAMILTON...SOUTHEASTERN BUTLER...NORTHWESTERN CLERMONT AND SOUTHERN
WARREN COUNTIES THROUGH 330 PM EDT...
At 248 PM EDT, strong thunderstorms were located along a line
extending from Reading to near Vevay, moving northeast at 50 mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Cincinnati, Hamilton, Fairfield, Covington, Mason, Florence,
Independence, Lebanon, Norwood, Forest Park, Erlanger, Fort Thomas,
Newport, Sharonville, Monroe, Blue Ash, Loveland, Springdale,
Reading, and Montgomery.
This includes the following Interstates...
I-71 in Kentucky between mile markers 67 and 77.
I-71 in Ohio between mile markers 0 and 41.
I-74 in Ohio between mile markers 9 and 19.
I-75 in Kentucky between mile markers 169 and 191.
I-75 in Ohio between mile markers 0 and 27.
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Indiana...northern Kentucky...and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3901 8494 3901 8490 3903 8488 3905 8489
3941 8446 3947 8399 3906 8428 3879 8465
3877 8490 3873 8498 3876 8520 3879 8520
TIME...MOT...LOC 1848Z 224DEG 42KT 3920 8445 3877 8514
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
ClarkSpecial weather statement, Sep 24, 3:26 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
326 PM EDT Tue Sep 24 2024
OHZ061-062-070>072-077-242015-
Hamilton OH-Montgomery OH-Warren OH-Clinton OH-Butler OH-Greene OH-
326 PM EDT Tue Sep 24 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
HAMILTON...EASTERN BUTLER...WARREN...NORTHWESTERN CLINTON...
SOUTHWESTERN GREENE AND SOUTHWESTERN MONTGOMERY COUNTIES THROUGH 415
PM EDT...
At 326 PM EDT, a strong thunderstorm was located over Wetherington,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Middletown, Fairfield, Mason, Miamisburg, Lebanon, Springboro,
Sharonville, Monroe, Loveland, Trenton, Franklin, Springdale,
Bellbrook, Carlisle, South Middletown, West Chester, Waynesville,
Morrow, Highpoint, and Hunter.
This includes the following Interstates...
I-71 in Ohio between mile markers 19 and 52.
I-75 in Ohio between mile markers 17 and 44.
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern and west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3964 8444 3962 8399 3955 8379 3926 8414
3930 8451
TIME...MOT...LOC 1926Z 227DEG 28KT 3935 8435
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
ClarkSpecial weather statement, Sep 24, 3:41 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
341 PM EDT Tue Sep 24 2024
KYZ092-093-096-097-OHZ077-078-242015-
Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Hamilton OH-
Clermont OH-
341 PM EDT Tue Sep 24 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
BRACKEN...KENTON...CAMPBELL...PENDLETON...EASTERN HAMILTON AND
CLERMONT COUNTIES THROUGH 415 PM EDT...
At 341 PM EDT, a strong thunderstorm was located near Walton, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Cincinnati, Covington, Independence, Norwood, Erlanger, Fort Thomas,
Newport, Blue Ash, Reading, North College Hill, Madeira, Edgewood,
Alexandria, Elsmere, Wyoming, Cheviot, Fort Mitchell, Villa Hills,
Highland Heights, and Milford.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 13.
I-74 in Ohio between mile markers 15 and 19.
I-75 in Kentucky between mile markers 185 and 191.
I-75 in Ohio between mile markers 0 and 12.
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Kentucky...and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3874 8452 3879 8453 3879 8458 3881 8460
3925 8461 3921 8428 3907 8401 3872 8407
3863 8441
TIME...MOT...LOC 1941Z 227DEG 29KT 3887 8452
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
ClarkLocal storm report, Sep 24, 4:06 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
406 PM EDT Tue Sep 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM Tstm Wnd Dmg 6 SE Worthville 38.55N 85.00W
09/24/2024 Owen KY Emergency Mngr
Multiple trees and power lines down. Time
estimated from radar.
&&Special weather statement, Sep 24, 4:11 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
411 PM EDT Tue Sep 24 2024
KYZ094-095-242045-
Owen KY-Grant KY-
411 PM EDT Tue Sep 24 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN GRANT
AND OWEN COUNTIES THROUGH 445 PM EDT...
At 411 PM EDT, a strong thunderstorm was located 10 miles southeast
of New Castle, moving east at 35 mph.
HAZARD...Wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Owenton, Corinth, Monterey, Gratz, Elk Lake, Beechwood, Harmony,
Natlee, Keefer, New Columbus, Needmore, Elmer Davis Lake, Holbrook,
and Lawrenceville.
This includes I-75 in Kentucky between mile markers 144 and 151.
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Kentucky.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3835 8481 3836 8487 3837 8487 3838 8490
3842 8488 3843 8493 3845 8491 3846 8492
3845 8494 3843 8494 3843 8496 3847 8495
3849 8499 3861 8477 3858 8456 3850 8453
3849 8456 3837 8471 3835 8475 3834 8479
TIME...MOT...LOC 2011Z 247DEG 29KT 3835 8501
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH
ClarkLocal storm report, Sep 24, 4:14 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
414 PM EDT Tue Sep 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM Tstm Wnd Dmg 6 WSW Burlington 38.98N 84.82W
09/24/2024 Boone KY 911 Call Center
Tree down. Time estimated from radar.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 2:48 PM EDT | Special Weather Statement | ILN | Hamilton, Warren | 42 min |
| Sep 24, 3:22 PM EDT | Areal Flood Advisory | ILN | Hamilton | 60 min |
| Sep 24, 3:26 PM EDT | Special Weather Statement | ILN | Warren | 49 min |
| Sep 24, 3:41 PM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 34 min |
| Sep 24, 4:55 PM EDT | Special Weather Statement | ILN | Miami | 35 min |
| Sep 24, 5:13 PM EDT | Special Weather Statement | ILN | Montgomery | 47 min |
Nearby
Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.